Scientific research : Publications

  1. R. Andruszkiewicz
    Surprise at Adjoining an Identity to an Algebra
    Vietnam Journal of Mathematics 49 (2021), no. 4, 1131 - 1133.
    DOI:  10.1007/s10013-020-00437-9
  2. S. Breaz, T. Brzeziński
    The Baer-Kaplansky theorem for all abelian groups and modules
    Bull. Math. Sci. (2021), 1-12.
    DOI:  10.1142/S1664360721500053
  3. T. Brzeziński, B. Rybołowicz
    Congruence classes and extensions of rings with an application to braces
    Commun. Contemp. Math. 23 (2021), no. 4, 2050010.
    DOI:  10.1142/S0219199720500108
  4. T. Brzeziński, W. Szymański
    An algebraic framework for noncommutative bundles with homogeneous fibres
    Algebra and Number Theory 15 (2021), no. 1, 217-240.
    DOI:  10.2140/ant.2021.15.217
  5. A. Dobrogowska, G. Jakimowicz
    Generalization of the concept of classical r-matrix to Lie algebroids
    J. Geom. Phys. 165 (2021), 1-15.
    DOI:  10.1016/j.geomphys.2021.104227
  6. A. Dobrogowska, K. Wojciechowicz
    Linear bundle of Lie algebras applied to the classification of real Lie algebras
    Symmetry 13 (2021), no. 8, 1-17.
    DOI:  10.3390/sym13081455
  7. I. Dzhalladova, M. Růžičková
    Simplification of weakly nonlinear systems and analysis of cardiac activity using them
    Discrete Contin. Dyn. Syst. (B) (2021), (on-line first).
    DOI:  10.3934/dcdsb.2021191
  8. B. Kwaśniewski, R. Meyer
    Aperiodicity: the almost extension property and uniqueness of pseudo-expectations
    IMRN (2021), (on-line first).
    DOI:  10.1093/imrn/rnab098
  9. B. Kwaśniewski, R. Meyer
    Essential crossed products for inverse semigroup actions: simplicity and pure infiniteness
    Doc. Math. 26 (2021), 271-335.
    DOI:  10.25537/dm.2021v26.271-335
  10. I. Malinowska
    Influence of complemented subgroups on the structure of finite groups
    Int. J. Group Theory 10 (2021), no. 2, 65-74.
    DOI:  10.22108/ijgt.2019.119105.1570
  11. A. McKee
    Weak amenability for dynamical systems
    Studia Math. 258 (2021), no. 1, 53-70.
    DOI:  10.4064/sm200227-20-7
  12. A. McKee, R. Pourshahami
    Amenable and inner amenable actions and approximation properties for crossed products by locally compact groups
    Canad. Math. Bull. (2021), (on-line first).
    DOI:  10.4153/S0008439521000333
  13. A. McKee, L. Turowska
    Exactness and SOAP of crossed products via Herz-Schur multipliers
    J. Math. Anal. Appl. 496 (2021), no. 2, 1-16.
    DOI:  10.1016/j.jmaa.2020.124812
  14. J. Mesquita, U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Global attractors, extremal stability and periodicity for a delayed population model with survival rate on isolated time scales
    Math. Biosci. Eng. 18 (2021), no. 5, 6819-6840.
    DOI:  10.3934/mbe.2021339
  15. A. Odzijewicz, M. Horowski
    Some aspects of positive kernel method of quantization
    Commun. Math. Phys. (2021), (on-line first).
    DOI:  10.1007/s00220-021-04158-z
  16. M. Pankov, K. Petelczyc, M. Żynel
    Generalized Grassmann graphs associated to conjugacy classes of finite-rank self-adjoint operators
    Linear Algebra Appl. 627 (2021), 1-23.
    DOI:  10.1016/j.laa.2021.06.004
  17. K. Petelczyc
    Correction to: Configurational axioms derived from Möbius configurations
    Acta Math. Hungar. 163 (2021), no. 1, 334.
    DOI:  10.1007/s10474-020-01127-1
  18. K. Petelczyc, K. Prażmowski
    Multiplied configurations induced by quasi difference sets
    Bull. Iranian Math. Soc. 47 (2021), no. 1, 111-133.
    DOI:  10.1007/s41980-020-00370-0
  19. K. Petelczyc, K. Prażmowski, M. Żynel
    Geometry of the parallelism in polar spine spaces and their line reducts
    Ars Math. Contemp. (2021), (on-line first).
    DOI:  10.26493/1855-3974.2201.b65
  20. M. Prażmowska, K. Prażmowski
    Configurations representing a skew perspective; a classification of (15_4 20_3)-configurations reflecting abstract properties of a perspective between tetrahedrons
    Bull. Inst. Combin. Appl. 91 (2021), 41-79.
  21. A. Rybak
    Effectiveness of teaching and learning in technology-supported mathematics education
    J. Phys.: Conf. Ser. 1946 (2021), 1-17.
    DOI:  10.1088/1742-6596/1946/1/012004
  22. B. Rybołowicz, T. Brzeziński, S. Mereta
    From pre-trusses to skew braces
    Publ. Mat. (2021), (to appear,
  23. K. Zajkowski
    On the strong law of large numbers for φ-subgaussian random variables
    Ukrainian Math. J. 73 (2021), no. 3, 431-436.
    DOI:  10.37863/umzh.v73i3.197
  • * Student
Remarks related to the above bibliographic data should be directed to: